Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Majorant Cauchy Problem of a Priori Inequality with Nonlinear fractional Differential Equations

PP: 299-303
S. Balamuralitharan,
In this paper, we explain a priori inequality of fractional differential equations for majorant cauchy problem considered. The differential operator is taken in the Thomas-Fermi problem, Volterra operator and the nonlinear term depends on the fractional differential equations of an unknown value. By means of Leray Schauder theorem or Nemytskii operator, an existence result for the solution is obtained. Our analysis discusses on the reduction of the problem considered to the equivalent system of the Cauchy problem equations such as ˙ x = Fx, x(a) =a0, are derived. Some new Cauchy problem main results are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved